# SDR MASA200500184

- Difficulty date: March 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: S2U226
- Condition: Blown
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: F, A

## Discrepancy

LOUD BANG IN FLIGHT.  CREW RETURNED TO THE FIELD AND REPORTED A LOUD BANG IN THE AFT AREA OF THE AIRCRAFT, A BAGGAGE SMOKE INDICATION AND F/O SIDE HAS NO VOR OR LOCALIZER INDICATION.  CREW BLEW THE CARGO FIRE BOTTLE IN RESPONSE TO THE SMOKE DETECTION.  CONTRACT MX OPENED THE CARGO COMPARTMENT FLOORBOARDS AND REPORTED THE FORWARD COUPLING AREA WAS BLOWN AND A FLIGHT CONTROL PULLEY WAS MELTED.  INSPECTED THE VOR COAX CABLE BUT SAW NO VISIBLE EVIDENCE OF DAMAGE BUT BELIEVED IT TO BE HEAT DAMAGED AS WELL.  MOST LIKELY STRATEGY IS TO REPAIR THE PULLEY AND BLEED DUCT AND PREPARE THE AIRCRAFT FOR FERRY TO CLT.  MX REPLACED O-RING AND RECONNECTED COUPLING, LEAK CHECK GOOD.
